# SDR UPS06448216

- Difficulty date: October 9, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747283B
- Aircraft serial: 21944
- Engine: Pwa JT9D7Q
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERG LT AT MAIN CARGO DECK ENTRANCE INOP, LT ASSY ON REQ A863705.  REMOVED AND REPLACED BATTERY ASSY IAW MM 33-51-00.  OPS CK OK.
